# SDR DALA2023041002773

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CRACK ON FRAME STA. 1580, BTW S-26R TO S-27R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00432: CRACK ON FRAME STA. 1580, BTW S-26R TO S- 27R AT AFT CARGO COMPARTMENT WAS REPAIRED PER PRI 606766-14 REV. 1. AND ER/A 606766-14AD REV. ORIGINAL SEC. I: PERMANENT REPAIR. (2705359)
